Finite groups with $X$-quasipermutable subgroups of prime power order

Document Type: Research Paper

Authors

Department of Mathematics, Zhejiang Sci-Tech University, 310018, Hangzhou, P. R. China.

Abstract

Let $H$, $L$ and $X$ be subgroups of a finite group $G$. Then $H$ is said to be $X$-permutable with $L$ if for some
$xin X$ we have $AL^{x}=L^{x}A$. We say that $H$ is  emph{$X$-quasipermutable } (emph{$X_{S}$-quasipermutable}, respectively) in $G$ provided $G$ has a subgroup $B$ such that $G=N_{G}(H)B$ and $H$ $X$-permutes  with $B$ and with all subgroups (with all Sylow subgroups, respectively) $V$ of $B$ such that $(|H|, |V|)=1$. In this paper, we analyze the influence of $X$-quasipermutable and $X_{S}$-quasipermutable subgroups on the structure of $G$. Some known results are generalized.

Keywords

Main Subjects


K. Doerk and T. Hawkes, Finite Soluble Groups, Walter de Gruyter, Berlin-New York, 1992.

W. Guo, Finite groups with semi-normal Sylow subgroups, Acta Math. Sinica, English Series 24 (2008), no. 10, 1751--1758.

W. Guo and A. N. Skiba, On FΦ*-hypercentral subgroups of finite groups, J. Algebra 372 (2012) 285--292.

W. Guo, A. N. Skiba and K. P. Shum, X-permutable subgroups of finite groups, Siberian Math. J. 48 (2007), no. 4, 593--605.

W. Guo, K. P. Shum and A. N. Skiba, X-semipermutable subgroups of finite groups, J. Algebra 315 (2007), no. 1, 31--41.

B. Huppert, Endliche Gruppen I, Springer-Verlag, Berlin-New York, 1967.

I. M. Isaacs, Finite Group Theory, American Mathematical Society, Providence, 2008.

I. M. Isaacs, Semipermutable π-subgroups, Arch. Math. (Basel) 102 (2014), no. 1, 1--6.

O. H. Kegel, Zur Struktur mehrfach faktorisierter endlicher Gruppenn, Math. Z. 87 (1965) 409--434.

S. Li, Z. Shen, J. Liu and X. Liu, The inuence of SS-quasinormality of some subgroups on the structure of finite groups, J. Algebra 319 (2008), no. 10, 4275--4287.

V. V. Podgornaya, Seminormal subgroups and supersolubility of finite groupds, Vesti NAN Belarus, Ser. Phys.-Math. Sciences 4 (2000) 22--25.

X. Yi and A.N. Skiba, Some new characterizations of PST-groups, J. Algebra 399 (2014) 39--54.


Volume 42, Issue 2
March and April 2016
Pages 407-416
  • Receive Date: 01 December 2014
  • Revise Date: 01 February 2015
  • Accept Date: 03 February 2015